# SDR SWIA202265382

- Difficulty date: April 1, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N247SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000608
- Aircraft time: 13,744 hours, 9,796 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STILL RIGHT FWD WET AREA FRAME 12-14 TWO AREAS OF CORROISION AS MARKED.   (C CHECK RO 4/16/22)   CORROSION OUT OF LIMITS REF. EMB SRM 53-10-10/AD06. REMOVED AND REPLACED SILL AT RIGHT FWD WET AREA FRAME 12-14 REF. EMB SRM 51-40-08.
